# SDR CHQA200700047

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7356
- Aircraft time: 16,361 hours, 13,905 cycles
- Engine: Ge CF343B1
- Engine time: 14,942 hours, 12,873 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Part time: 16,371 hours, 13,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CRP TO IAH - DURING INITIAL CLIMB THE NOSE LANDING GEAR WOULD NOT RETRACT.  COMPLETED ALL APPLICABLE CHECKLISTS AND QRH ITEMS, AND DETERMINED TO RETURN TO FIELD AT CRP.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SERVICED NOSE LANDING GEAR STRUT, AIRCRAFT WAS FLOWN ON TEST FLIGHT WITH NO PROBLEMS NOTED.
